What link, if any, is there between zoladex (goserelin) and high blood pressure?

Possible. This is an uncommon effect of the drug seen in 1-5% of patients on the original studies. There can be other causes of increased blood pressure from the hormonal side effects as well. It is a good idea to meet with your family doctor to discuss treatment of the blood pressure. In many cases stopping zoladex (goserelin) might not be easy to stop.

Related Questions

Sottopelle, high blood pressure, is there a link?

Sottopelle & Hi BP. This is real snake oil as I cannot find a single publication in PUBMED that relates to it. As it allegedly contains hormones that cause HTN in some I would suspect that it does. Much like BCPs. In you the only way to tell if it is affecting your BP is to stop it and see what happens. With BCP BP may take 3 months to return to normal. I specialize in BP and happy to do a second opinion. Read more...

Is there a link with high blood pressure and eye sight?

Yes. If you have high blood pressure you can damage the small blood vessels in your eyes, you can have bleeding and there is the potential for retinal detachment. Read more...
Minimal. Moderate amounts of high blood pressure can cause changes in arteries which you ophthalmologist can view with his ophthalmoscope. Only if you have spectacular high levels like much over 200/150 can the vessels in the back of the eye actually leak and disturb the vision. Read more...